Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subnormal elements of $ C\sp *$-algebras


Author: L. R. Williams
Journal: Proc. Amer. Math. Soc. 103 (1988), 897-901
MSC: Primary 46L05; Secondary 47B20
DOI: https://doi.org/10.1090/S0002-9939-1988-0947677-4
MathSciNet review: 947677
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An algebraic characterization of a subnormal operator on Hilbert space is given. The result also characterizes subnormal elements of certain abstract $ {C^ * }$-algebras


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 47B20

Retrieve articles in all journals with MSC: 46L05, 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947677-4
Keywords: Subnormal operator, $ {C^ * }$-algebra, isometry, dual of a subnormal operator
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society